THE EXTENDED ODD WEIBULL-G FAMILY: PROPERTIES AND APPLICATIONS


Alizadeh M., ALTUN E., Afify A. Z. , ÖZEL KADILAR G.

Communications Series A1: Mathematics and Statistics, vol.68, no.1, pp.161-186, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.31801/cfsuasmas.443699
  • Title of Journal : Communications Series A1: Mathematics and Statistics
  • Page Numbers: pp.161-186
  • Keywords: Generating Function, maximum likelihood, moments, order statistics, Weibull distribution, DISTRIBUTIONS